ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

On the convergence of Fejér means of Walsh-Fourier series in the space Hp

Tephnadze, G. (2016) On the convergence of Fejér means of Walsh-Fourier series in the space Hp. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (2). pp. 54-70. ISSN 00002-3043

[img]
Preview
PDF
Download (1023Kb) | Preview
    Item Type: Article
    Uncontrolled Keywords: Walsh system, Fejér means, martingale Hardy space. modulus of continuity
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 10 Mar 2017 11:54
    Last Modified: 10 Mar 2017 11:54
    URI: http://mathematics.asj-oa.am/id/eprint/2496

    Actions (login required)

    View Item